Some remarks on the dimension and entropy of random variables

Research output: Article

5 Citations (Scopus)
Original languageEnglish
Pages (from-to)399-408
Number of pages10
JournalActa Mathematica Academiae Scientiarum Hungaricae
Volume12
Issue number3-4
DOIs
Publication statusPublished - szept. 1961

Fingerprint

Random variable
Entropy

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

@article{5a970a78cc004a13bac7a8985144968a,
title = "Some remarks on the dimension and entropy of random variables",
author = "I. Csisz{\'a}r",
year = "1961",
month = "9",
doi = "10.1007/BF02023923",
language = "English",
volume = "12",
pages = "399--408",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "3-4",

}

TY - JOUR

T1 - Some remarks on the dimension and entropy of random variables

AU - Csiszár, I.

PY - 1961/9

Y1 - 1961/9

UR - http://www.scopus.com/inward/record.url?scp=34250605408&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250605408&partnerID=8YFLogxK

U2 - 10.1007/BF02023923

DO - 10.1007/BF02023923

M3 - Article

VL - 12

SP - 399

EP - 408

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 3-4

ER -